# SDR VNAA2025021311101

- Difficulty date: February 12, 2025
- Submitted: February 13, 2025
- Operation: Air carrier
- Aircraft: N632NN
- Make and model: Cndair CL6002D24
- Aircraft serial: 15376
- Aircraft time: 18,887 hours, 14,490 cycles
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Pseu
- Part number: 895305
- Part serial: E3849
- Condition: Unserviceable
- Location: Zone 700
- Part time: 18,887 hours, 14,490 cycles
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

DIRECTLY AFTER TAKE OFF TRIED TO PULL UP GEAR GAVE WARNING WITH GEAR DISAGREE UPPER NOSE GEAR DID NOT RETRACT DECLAIRED EMERGENCY. / REMOVED AND REPLACED PSEU IAW CRJ 900 AMM 32-61-01-000/400-801, OPS CHECKS GOOD. WHILE TRYING TO PERFORM GEAR RETRACTION/EXTENSION CHECK  NLG WOULD NOT CENTER. LUBRICATED NLG STEERING COLLAR  IAW CRJ900 AMM 12-20-32-640-801. PERFORMED CENTERING CHECK IAW CRJ900 AMM 32-30-00-710-801, OPS CHECKS GOOD.
